Alert archive / Illinois / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 9, NWS Lincoln, IL
NWS Lincoln, IL issued this severe thunderstorm warning at Mar 1, 2007, 11:04 AM CST for Morgan County, Sangamon County, Illinois. It was in force for 41 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 1, 2007, 11:04 AM CST (17:04 UTC)
- Expired
- Mar 1, 2007, 11:45 AM CST
- In force
- 41 min
- Issued by
- NWS Lincoln, IL
- Area
- Counties, with a storm outline in the text
Counties Morgan County, IL, Sangamon County, IL
The radar
The Lincoln radar (KILX), 69 km from the middle of the area, began a volume at 17:04 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 5.1 hours before the alert went out and 122 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 784 m above ground
- 0-6 km bulk shear
- 65 kt
- 0-1 km storm-relative helicity
- 162 m²/s²
- 0-3 km storm-relative helicity
- 151 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS53 KILX 011704 SVRILX ILC137-167-011745- /O.NEW.KILX.SV.W.0009.070301T1704Z-070301T1745Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE LINCOLN IL 1104 AM CST THU MAR 1 2007 THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SOUTHEASTERN MORGAN COUNTY IN WEST CENTRAL ILLINOIS... SANGAMON COUNTY IN CENTRAL ILLINOIS... * UNTIL 1145 AM CST. * AT 1104 AM CST...THE PUBLIC REPORTED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 6 MILES WEST OF FRANKLIN...OR ABOUT 8 MILES SOUTHEAST OF JACKSONVILLE...AND WAS MOVING EAST AT 40 MPH. * LOCATIONS IMPACTED INCLUDE... ALEXANDER... WAVERLY... NEW BERLIN... LOAMI... CHATHAM... SPRINGFIELD... ROCHESTER... RIVERTON... IF YOU IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR DAMAGING WINDS...LARGE HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG BUILDING...BUT STAY AWAY FROM WINDOWS. REPORT ANY SEVERE WEATHER OR DAMAGE TO YOUR LOCAL EMERGENCY MANAGER...OR THE NEAREST LAW ENFORCEMENT AGENCY...FOR RELAY TO THE NATIONAL WEATHER SERVICE. LAT...LON 3971 9026 3954 9017 3972 8941 3995 8952 $$ BAK
2 follow-up statements
000 WWUS53 KILX 011725 SVSILX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE LINCOLN IL 1125 AM CST THU MAR 1 2007 ILC137-011735- /O.CAN.KILX.SV.W.0009.000000T0000Z-070301T1745Z/ MORGAN- 1125 AM CST THU MAR 1 2007 ...THE SEVERE THUNDERSTORM WARNING FOR MORGAN COUNTY IS CANCELLED... AT 1120 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE THUNDERSTORM THAT HAD PROMPTED THE WARNING HAD MOVED OUT OF THE AREA...THUS THE WARNING HAS BEEN CANCELLED. LAT...LON 3980 8999 3959 8993 3972 8941 3995 8952 $$ ILC167-011745- /O.CON.KILX.SV.W.0009.000000T0000Z-070301T1745Z/ SANGAMON- 1125 AM CST THU MAR 1 2007 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1145 AM CST FOR SANGAMON COUNTY... AT 1120 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THIS STORM WAS LOCATED 4 MILES SOUTHWEST OF NEW BERLIN...OR ABOUT 15 MILES NORTHWEST OF VIRDEN...MOVING EAST AT 40 MPH. PEOPLE NEAR THESE LOCATIONS ARE STILL THREATENED... CURRAN. FARMINGDALE. CHATHAM. SPRINGFIELD. ROCHESTER. RIVERTON. SHERMAN. BERRY. OTHER LOCATIONS AFFECTED INCLUDE...BERLIN AND LOAMI. IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS. LAT...LON 3980 8999 3959 8993 3972 8941 3995 8952 $$ BAK
000 WWUS53 KILX 011744 SVSILX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE LINCOLN IL 1144 AM CST THU MAR 1 2007 ILC167-011754- /O.EXP.KILX.SV.W.0009.000000T0000Z-070301T1745Z/ SANGAMON- 1144 AM CST THU MAR 1 2007 ...THE SEVERE THUNDERSTORM WARNING FOR SANGAMON COUNTY EXPIRES AT 1145 AM CST... AT 1142 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE THUNDERSTORM THAT HAD PROMPTED THE WARNING HAD WEAKENED... THUS THE WARNING HAS BEEN ALLOWED TO EXPIRE. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 7 PM. REMAIN ALERT TO THE POSSIBILITY OF MORE SEVERE WEATHER. LAT...LON 3980 8999 3959 8993 3972 8941 3995 8952 $$ BAK
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 1, 10:05 AM CST, 59 minutes earlier.
Area forecast discussion, Mar 1, 10:05 AM CST, 59 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LINCOLN IL 1005 AM CST THU MAR 1 2007 .DISCUSSION... STORM SYSTEM MOVING INTO THE CWA TODAY PRODUCING RATHER WIDESPREAD SHOWERS AND THUNDERSTORMS. ACTIVE WEATHER PRECLUDING TOO MUCH OF AN UPDATE DISCUSSION. HOWEVER...FIRST ROUND OF PRECIPITATION HAS MOVED INTO THE MIDDLE OF THE STATE...AND THE COLD FRONT ITSELF FIRING OFF SOME CONVECTION NOW BACK TOWARDS THE MISS RIVER. NEXT ROUND OF PRECIP ON THE WAY AS THE LOW PRESSURE SYSTEM MOVES THROUGH THE MIDWEST. GOING FORECAST LOOKING GOOD. WILL BE LOOKING INTO THE THREAT OF HIGH WINDS THIS AFTERNOON ON THE BACKSIDE OF THIS SYSTEM AS THE PRESSURE GRADIENT INCREASES DRAMATICALLY. ADVISORY CRITERIA...IF NOT HIGH WIND WARNING CRITERIA MAY BE MET. BUT AS FOR THE SHORT TERM...UPDATE SENT OUT EARLIER FOR THE TORNADO WATCH IN THE EAST AND SOUTHEAST...AND NOT ANTICIPATING ANOTHER UPDATE UNTIL THE SITUATION CHANGES. && .PREV DISCUSSION... LOOKS LIKE MARCH WILL COME IN LIKE A LION WITH SEVERE STORMS AND FLOODING POSSIBLE TODAY AS A STRONG COLD FRONT MOVES EAST ACROSS IL THIS AFTERNOON. 00Z SHORT RANGE MODELS IN FAIR AGREEMENT AND LEANED TOWARD WRF MODEL FOR FINE TUNING DETAILS. ASIDE FROM THE FLOOD AND SEVERE THUNDERSTORM POTENTIAL WITH MODERATE RISK TODAY FROM I-72 SOUTH...ALSO WILL HAVE NEAR WIND ADVISORY CRITERIA MET LATE TODAY AND TONIGHT AS STRONG LOW PRESSURE ALONG THE MO/KS BORDER DEEPENS FURTHER AS IT TRACKS NE INTO NE IOWA BY SUNSET AND SOUTHERN WI FRI. 10Z/4 AM SURFACE MAPS SHOWS STRONG 988 MB LOW PRESSURE ALONG THE KS/MO BORDER JUST SOUTH OF KANSAS CITY. ITS WARM FRONT EXTENDS ACROSS CENTRAL MO NEAR I-70 INTO SW IL NORTH OF ST LOUIS AND LAWENCEVILLE. CLUSTERS OF SHOWERS AND THUNDERSTORMS DEVELOPED DURING THE NIGHT ACROSS IL AND SURROUNDING STATES FUELED BY 45 TO 60 KNOT LOW LEVEL JET AHEAD OF STORM SYSTEM. THERE HAS BEEN A FEW STRONG TO SEVERE THUNDERSTORMS ACROSS THE IL RIVER VALLEY PAST FEW HOURS WITH HAIL AS THEY RACE ENE AROUND 45 MPH. TEMPS RANGE FROM THE MID 30S FAR NORTH AT GALESBURG AND LACON...TO UPPER 50S IN LAWENCEVILLE. ALOFT A VIGOROUS NEGATIVE TITLED TROF EXTENDED FROM THE CANADIAN ROCKIES SE INTO THE CENTRAL PLAINS AROUND KS WITH NUMEROUS THUNDERSTORMS AHEAD OF THIS FEATURE FROM MO ACROSS IL/IN AND WESTERN PARTS OF KY/TN. .SHORT TERM...TODAY THROUGH SUNDAY NIGHT. SPC ISSUED SEVERE THUNDERSTORM WATCH FROM MIDNIGHT TO 6 AM FROM LINCOLN SW AND HAVE ISSUED A FEW SEVERE THUNDERSTORM WARNINGS IN THE IL RIVER VALLEY FOR LARGE HAIL. DEFINITELY WILL CONTINUE THE FLOOD WATCH ACROSS CENTRAL AND SE TODAY THROUGH 6 PM. MODELS CONTINUE TO SHOW HALF TO 1 INCH OF QPF AND WILL LOCALLY BE HIGHER AMOUNTS WITH ANY TRAINING OF THUNDERSTORMS. MODELS DEEPEN LOW PRESSURE TO 980 MB INTO NE IOWA BY SUNSET. WARM FRONT LIFTS JUST NORTH OF I-72 BY NOON WHILE SWINGING A STRONG COLD FRONT ENE ACROSS IL BETWEEN 18Z-22Z DURING EARLY AND MID AFTERNOON. SQUALL LINE LIKELY AHEAD OF THIS FRONT WITH STRONG TO SEVERE THUNDERSTORMS. SPC HAS MODERATE RISK OF SEVERE STORMS TODAY FROM I-72 SOUTH WHERE TORNADOES POSSIBLE ALONG WITH LARGE HAIL AND DAMAGING WIND GUSTS. BEST CAPES OF 600 TO 1200 J/KG PER WRF ARE IN THIS AREA FROM I-72 SOUTH FROM MIDDAY UNTIL MID AFTERNOON. SLIGHT RISK OF SEVERE STORMS EXTENDS ALMOST AS FAR NORTH AS I-88 IN NORTHERN IL. SEVERE WX RISK WILL END FROM WEST TO EAST BETWEEN NOON AND 4 PM AFTER PASSAGE OF COLD FRONT AS DRY SLOT PUNCHES IN. STRONG TEMP GRADIENT TODAY WITH HIGHS AROUND 50F FAR NW AT GALESBURG TO NEAR 65F FAR SE AT LAWRENCEVILLE. WILL SEE FALLING TEMPS INTO THE 40S FROM WEST TO EAST THIS AFTERNOON AFTER FRONTAL PASSAGE. VERY TIGHT PRESSURE GRADIENT ESPECIALLY BEHING COLD FRONT TO CAUSE WSW WINDS CLOSE TO WIND ADVISORY CRITERIA BY LATE THIS AFTERNOON INTO TONIGHT WITH GUSTS OF 40 TO 45 MPH WITH STRONGEST GRADIENT WINDS FROM I-72 NORTH CLOSER TO VERY STRONG LOW PRESSURE. STRONG LOW PRESSURE MOVES INTO SW WI BY DAWN FRI AND ACROSS SOUTHERN WI FRI AS IT SLOWLY WEEKENS. VERY TIGHT PRESSURE GRADIENT REMAINS OVER CENTRAL IL TONIGHT INTO FRI WITH WIND GUSTS OF 35 TO 45 MPH AND COULD APPROACH WIND ADVISORY CRITERIA ESPECIALLY FROM I-72 NORTH. WILL BE CHANCE OF LIGHT SNOW SHOWERS TONIGHT THROUGH SAT THOUGH MAINLY FROM I-74 NORTH CLOSER TO LOW PRESSURE THAT MOVES INTO SE CANADA SAT. BELOW NORMAL TEMPS RETURN TO THE AREA FRI AND THIS WEEKEND. STILL PRETTY WINDY SAT WITH IL BETWEEN STRONG HIGH PRESSURE OVER THE ROCKEIS AND LOW PRESSURE IN SE CANADA. PART OF THIS HIGH PRESSURE MOVES INTO THE LOWER MS VALLEY SUNDAY WITH MORE SUNSHINE AND DIMINISHING WINDS AND DRY WEATHER. .LONG TERM...MONDAY THROUGH WEDNESDAY. FEW CHANGES MADE IN EXTENDED FORECAST AS QUIET WEATHER LOOKS TO CONTINUE MON THROUGH WED ALONG WITH MODERATING TEMPS TO NORMAL OR EVEN A BIT ABOVE NORMAL TUE/WED AS UPPER LEVEL HEIGHTS ELEVATE AND HIGH PRESSURE MOVES EAST OF IL. STORM TRACK LOOKS TO STAY ACROSS THE PACIFIC NW AND NORTHERN TIER STATES NEXT WEEK WITH IL STAYING HIGH AND DRY. && .ILX WATCHES/WARNINGS/ADVISORIES... FLOOD WATCH TODAY UNTIL 6 PM ACROSS CENTRAL AND SOUTHEAST ILLINOIS. && HJS/HUETTL
Hazardous weather outlook, Mar 1, 6:09 AM CST, 4 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LINCOLN IL 609 AM CST THU MAR 1 2007 ILZ027>031-036>038-040-041-047-048-021200- CASS-FULTON-KNOX-MARSHALL-MASON-MCLEAN-MENARD-PEORIA-SCHUYLER- STARK-TAZEWELL-WOODFORD- 609 AM CST THU MAR 1 2007 ...FLOOD WATCH IN EFFECT THROUGH THIS AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS. .DAY ONE...TODAY AND TONIGHT THERE IS A SLIGHT RISK OF SEVERE WEATHER TODAY NORTH OF A LINE FROM JACKSONVILLE TO CLINTON TO HOOPESTON.. A DEEPENING LOW PRESSURE CENTER OVER WESTERN MISSOURI WILL MOVE TO NORTHEAST IOWA BY THIS EVENING...AND SOUTHWEST WISCONSIN BY FRIDAY MORNING. THUNDERSTORMS WILL SPREAD OVER ALL OF CENTRAL ILLINOIS TODAY...WITH POSSIBLE SEVERE WEATHER. LARGE HAIL...DAMAGING WINDS...AND HEAVY RAIN WILL BE POSSIBLE THROUGH THIS AFTERNOON. A FLOOD WATCH ALSO REMAINS IN EFFECT FOR TODAY. HEAVY RAINS WITH THESE THUNDERSTORMS MAY CAUSE PONDING OF WATER ON STILL MOSTLY FROZEN SOIL. RUN OFF FROM THE HEAVY RAINS WILL ENHANCE CURRENT RIVER FLOODING...CAUSING FURTHER RISES TO AREA RIVERS THROUGHOUT THE WEEKEND. BY THIS AFTERNOON AND TONIGHT...STRONG GUSTY WINDS TO 35 TO 45 MPH DUE TO THE DEEPENING LOW CENTER WILL SPREAD OVER ALL THE REGION. LIGHT SNOW WILL BE POSSIBLE TONIGHT OVER THE NORTHERN SECTIONS OF CENTRAL ILLINOIS...THOUGH ACCUMULATIONS WILL BE LESS THAN AN INCH. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED TODAY. ILZ042>046-049>057-061>063-066>068-071>073-021200- CHAMPAIGN-CHRISTIAN-CLARK-CLAY-COLES-CRAWFORD-CUMBERLAND-DE WITT- DOUGLAS-EDGAR-EFFINGHAM-JASPER-LAWRENCE-LOGAN-MACON-MORGAN- MOULTRIE-PIATT-RICHLAND-SANGAMON-SCOTT-SHELBY-VERMILION- 609 AM CST THU MAR 1 2007 ...FLOOD WATCH IN EFFECT THROUGH THIS AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS...EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS. .DAY ONE...TODAY AND TONIGHT THERE IS A MODERATE RISK OF SEVERE WEATHER TODAY ALONG AND SOUTH OF A LINE FROM JACKSONVILLE TO CLINTON TO HOOPESTON...WITH A SLIGHT RISK TO THE NORTH. A DEEPENING LOW PRESSURE CENTER OVER WESTERN MISSOURI WILL MOVE TO NORTHEAST IOWA BY THIS EVENING...AND SOUTHWEST WISCONSIN BY FRIDAY MORNING. THUNDERSTORMS WILL SPREAD OVER ALL OF CENTRAL...EAST...AND SOUTHEAST ILLINOIS TODAY...WITH POSSIBLE SEVERE WEATHER PRODUCED. TORNADOES...DAMAGING WINDS...LARGE HAIL...AND HEAVY RAIN WILL BE POSSIBLE THROUGH THIS AFTERNOON. A FLOOD WATCH ALSO REMAINS IN EFFECT FOR TODAY. HEAVY RAINS WITH THESE THUNDERSTORMS MAY CAUSING PONDING OF WATER ON STILL MOSTLY FROZEN SOIL. RUN OFF FROM THE HEAVY RAINS WILL ENHANCE CURRENT RIVER FLOODING...CAUSING FURTHER RISES TO AREA RIVERS THROUGHOUT THE WEEKEND. BY THIS AFTERNOON AND TONIGHT...STRONG GUSTY WINDS TO 35 TO 45 MPH DUE TO THE DEEPENING LOW CENTER WILL SPREAD OVER ALL THE REGION. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED TODAY. GOETSCH
In the hours before
Local storm report, Mar 1, 7:08 AM CST, 3 hours 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
708 AM CST THU MAR 01 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0657 AM HAIL JACKSONVILLE 39.73N 90.23W
03/01/2007 M0.88 INCH MORGAN IL CO-OP OBSERVER
&&
GEELHARTLocal storm report, Mar 1, 10:16 AM CST, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1016 AM CST THU MAR 01 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1005 AM HAIL CLINTON 40.15N 88.96W
03/01/2007 M0.75 INCH DE WITT IL EMERGENCY MNGR
RELAYED BY MACON COUNTY EMA
&&
GEELHARTThe office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 1, 1:27 AM CST | Severe Thunderstorm Warning | ILX | Fulton, Knox | 48 min |
| Mar 1, 1:50 AM CST | Severe Thunderstorm Warning | ILX | Peoria | 27 min |
| Mar 1, 2:55 AM CST | Severe Thunderstorm Warning | ILX | Schuyler | 50 min |
| Mar 1, 3:34 AM CST | Severe Thunderstorm Warning | ILX | Fulton | 41 min |
| Mar 1, 7:02 AM CST | Severe Thunderstorm Warning | ILX | Morgan | 18 min |
| Mar 1, 7:10 AM CST | Severe Thunderstorm Warning | ILX | Cass, Menard, Sangamon | 35 min |
| Mar 1, 9:20 AM CST | Severe Thunderstorm Warning | ILX | Christian, Sangamon | 25 min |
| Mar 1, 9:44 AM CST | Severe Thunderstorm Warning | ILX | DeWitt, Logan, Macon, Sangamon | 31 min |
| Mar 1, 10:49 AM CST | High Wind Warning | ILX | Cass, Champaign, Christian, Clark, Clay, Coles and 29 more | 4 hr |
| Mar 1, 12:07 PM CST | Severe Thunderstorm Warning | ILX | Christian | 38 min |
| Mar 1, 12:28 PM CST | Severe Thunderstorm Warning | ILX | Macon | 47 min |
| Mar 1, 12:37 PM CST | Severe Thunderstorm Warning | ILX | Moultrie, Shelby | 38 min |
| Mar 1, 12:51 PM CST | Tornado Warning | ILX | Macon | 24 min |
| Mar 1, 1:02 PM CST | Severe Thunderstorm Warning | ILX | Piatt | 43 min |
| Mar 1, 1:19 PM CST | Severe Thunderstorm Warning | ILX | Moultrie, Shelby | 26 min |
| Mar 1, 1:54 PM CST | Severe Thunderstorm Warning | ILX | Champaign | 51 min |
| Mar 1, 3:15 PM CST | Wind Advisory | ILX | Cass, Champaign, Christian, Clark, Clay, Coles and 29 more | 25 hr |
Nearby
Severe Thunderstorm Warnings in Illinois, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.